# SDR DALA1244690921

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 427 L16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND CRACKED LONGERON 16 RT BS 427.  LONGERON SECTION BS BS 332-432 WAS REPAIRED IAW SRM 53-02 FIG 18.
